# SDR GTIA9901025

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - PASSENGER CABIN INTERNAL LEFT SIDE AT STA 560 AFT SIDE OF FRAME CRACKED APROXIMATELY 2 INCHES ABOVE FLOOR LINE.  REMOVED FITTING FOR INSPECTION.  REPAIRED DAMAGED AREA IAW DC9 SRM 51-01 AND SRM 53-01.  ALODINED AND PRIMED IAW DC9 SRM 51-10-6.  REINSTALLED FITTING IAW DC9 SRM 53-01 AND SRM 51-30-2.  (X)
